Advertisement -- Learn more about ads on this site.
FABLEMAKER
30,000-39,999 SparkPoints 38,632
SparkPoints
 

anxiety

Wednesday, October 27, 2010

I am feeling very anxious today. I recently went off some anti-anxiety medication and I am really struggling. My mood has been all over the place and consequently so have my eating habits. I am not sure how to correct this. The medication was nasty stuff and I will not go back on it. Plus my husband and I are thinking of having another baby and I would prefer not to be on any drugs during pregnancy.
I am expecting a pay check from my second job today and the company has shorted my check every month for the past three months. I really need the money that is due to me and I do not want to have it fight with them for it. I think I am going to have to find a different second job and that makes me anxious too.
I want to go home and curl up on the couch with a big mug of hot apple cider and a movie. I do not want to face trying to eat well all day and then going to my two hour fitness class tonight.
Share This Post With Others
Member Comments About This Blog Post
  • v URSULA125
    You can do this. I'm sorry for the difficult time you are going through. You should be good to yourself. If you take good care of yourself it will help you so much. Does your doctor know about all this? Please see him if he/she doesn't know. You are worth good care and your proper pay. I'll pray for you. We are here for you. emoticon emoticon emoticon
    2131 days ago
  • v JOURNEYOF3
    I will keep you in my thoughts. You are worth the money---don't for get it. If you worked for it you earned it.
    2131 days ago
  • v ANGIEBILL
    So sorry to hear that you are going through a bad patch. Remember that WE are here to help you however we can. Since you mentioned a second job, why not start looking now before you really need too. This way you can take your time and find what is right for you! Good luck and keep us posted!
    2131 days ago
  • v SHADOWSPROPERTY
    Sorry you are going though this. Most anti-depressants you can not just stop, need to be weaned off them. Talk with your doctor, there might be something you can take that will help get you over this feeling as well as get you safely off what you were on before. emoticon

    Julie
    2131 days ago
  • v CHESAKAT41
    So sorry to read about your 'woes'. You know the right direction to take. You know how to do it, so...You Go Girl...Blessings to you
    Rhoda LI, NY
    emoticon emoticon
    2132 days ago
  • v CHESAKAT41
    So sorry to read about your 'woes'. You know the right direction to take. You know how to do it, so...You Go Girl...Blessings to you
    Rhoda LI, NY
    emoticon emoticon
    2132 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by FABLEMAKER